# SDR ANCF2015012601

- Difficulty date: January 26, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N594EL
- Make and model: Airbus A318-111
- Aircraft serial: 2377
- Aircraft time: 28,291 hours, 20,236 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: E&E Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DOOR AFT AVIONICS OPEN ON ECAM DURING INITIAL CLIMB THROUGH 11.000 FT.  RETURNED, WAS REQUIRED BY ECAM DUE TO MEMO.  ACCOMPLISHED VISUAL CHECK OF AVIONICS COMPARTMENT DOOR & WAS FOUND CORRECTLY CLOSED IAW 52-70-00-040- 004-A.  IAW AMM 52-71-00-820-008 -A01 ADJUSTED THE DOOR FRAME PROXIMITY SWITCH 40WV.  ECAM SYS WAS PERFORMED SATISFACTORY.
